MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix was unable to perform an evaluation of the device as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the additional endovascular procedure to treat post-operative right limb occlusion is confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as discharged home on postoperative day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx bifurcated stent graft and an afx vela suprarenal proximal extension on (b)(6) 2015.Approximately seven and a half (7.5) years post initial procedure, the patient presented with a possible type ib endoleak and aneurysm enlargement of the right common iliac (measuring more than 25mm).The physician elected to treat the patient by relining with an afx2 bifurcated stent graft, one (1) additional afx vela suprarenal and one (1) afx limb stent graft on (b)(6) 2023 (reported under mfr# 3011063223-2023-00014).The clinical assessment of the previously reported event determined that there was reasonable evidence to suggest a type ii endoleak (lumbar) occurred (non-device related).On (b)(6) 2023, the patient returned to the operating room for an additional endovascular procedure due to post-operative right limb occlusion.Thrombectomy of limb was performed.Angiogram showed significant stenosis of the iliac limb.Balloon dilatation was performed.The final angiogram showed excellent results with wide patency.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key18307732
Report Number3011063223-2023-00045
Device Sequence Number6151812
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)231207
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2023
Device Model NumberI20-13/C88F SA
Device Lot Number2407733-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT (LN 1283313-027).; AFX VELA SUPRARENAL (LN 1380101-016).; AFX VELA SUPRARENAL (LN2578211-003).; AFX2 BIFURCATED STENT GRAFT (LN 2647418-003).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale